# SDR VNAA2017050200002

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 30,727 hours, 30,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409-461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PAX SEAT TRACKS CORRODED AT BS 409.00+32 TO 409.00+64 AND AT BS 461.00.  FABRICATED A NEW SEAT TRACK IAW REO 601R-53-00-485. INSTALLED THE SEAT TRACK IAW  AMM 53-01-11-400-802.
